Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Trying to conceive, done follicular study, stomach pain, prescribed Duphaston. Will I conceive?

Hi doctor, I am ramya I got married in last 30th Nov 2011. I am trying to get conceive till now. But last month I got my periods on 28th Oct (32nd day) After that I went to meet my dr she suggest me to come for follicular study and she also gave me orofer xt, folvite & ovacare. I went for follicular study on my 9th day. It was normal and dr told me that the egg has formed nicely. But on my 18th day I suffered in stomach pain and went to meet the dr. But she told it got ruptured in she wrote as fluid in POD and gave duphaston for 15 days. Will I get conceive atleast this month? Pl suggest.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Hi Ramya,
Chance of conception in one cycle(month) if your tubes are fine & semen analysis is OK, is 25-35%. You are getting correct treatment. Just continue whatever has been advised & hope for best.
Wish you good health.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor